# SDR DALA2021070103604

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 5,739 hours, 2,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING LOG PG. 6425050, DENT REPAIR. CUT OUT SKIN DAMAGE I.A.W.A321 SRM 53-11-11-300-041 FIG 003 WIP 881490, ACCOMPLISHED HFEC I.A.W. A321 NTM 51-10-08, NO CRACKS QC2070. FER A321 SRM 51-70-20-801 FIG 1 FLAGNOTE 3 EXISTING SKIN IS DETERMINED BY THE MILLED SKIN POCKET WHICH IS .056 THICK, FABRICATED DOUBLER FROM .063 2024-T3 AND DRILLED EXISTING FASTENERS, WIP M.FELLOWS672231. FINISHED DRILLING AND FABRICATING DOUBLER 881490. OK. TO TREAT AND PAINT QC2070. TREATED AND PRIMED DOUBLER AND FILLER 576315. OK. TO INSTALL QC2070. INSTALLED REPAIR DOUBLER AND FILLER PER A321 SRM 53-11- 11, NEEDS FINISH RESTORED AND TAG ID, 576315.QC2070. APPLIED TOP COAT TO INTERNAL AND EXTERNAL SIDES OF REPAIR PER A321 SRM 53- 11-11-300-041, APPLIED CORROSION PREVENTATIVE COMPOUND TO INSIDE OF REPAIR AREA, IDENTIFIED REPAIR PER ERA 584126-14 REV "O", DEFFERED TO MON PER A321 SRM 53-11-11-205-037 FOR ZONE 1 FOR INSPECTION AT 60,000FC/ 120,000FH WHICHEVER OCCURS FIRST, JOB COMPLETE. (LP# 1784368)
